Life-span of classical solutions to hyperbolic geometric flow in two space variables with slow decay initial data

De-Xing Kong Kefeng Liu Yu-Zhu Wang

Differential Geometry mathscidoc:1912.43075

Communications in Partial Differential Equations, 36, (1), 162-184, 2010.11
In this paper we investigate the life-span of classical solutions to the hyperbolic geometric flow in two space variables with slow decay initial data. By establishing some new estimates on the solutions of linear wave equations in two space variables, we give a lower bound of the life-span of classical solutions to the hyperbolic geometric flow with asymptotic flat initial Riemann surfaces.
No keywords uploaded!
[ Download ] [ 2019-12-21 11:14:12 uploaded by Kefeng_Liu ] [ 512 downloads ] [ 0 comments ]
@inproceedings{de-xing2010life-span,
  title={Life-span of classical solutions to hyperbolic geometric flow in two space variables with slow decay initial data},
  author={De-Xing Kong, Kefeng Liu, and Yu-Zhu Wang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191221111412552188635},
  booktitle={Communications in Partial Differential Equations},
  volume={36},
  number={1},
  pages={162-184},
  year={2010},
}
De-Xing Kong, Kefeng Liu, and Yu-Zhu Wang. Life-span of classical solutions to hyperbolic geometric flow in two space variables with slow decay initial data. 2010. Vol. 36. In Communications in Partial Differential Equations. pp.162-184. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191221111412552188635.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved